zbMATH — the first resource for mathematics

Congruence properties of the polynomials of Hermite, Laguerre and Legendre. (English) Zbl 0055.06401

11C08 Polynomials in number theory
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
Full Text: DOI EuDML
[1] Carlitz, L.: Congruences for the number ofn-gons formed byn lines. Amer. Math. Monthly, to appear.
[2] Feldheim, E.: Quelques nouvelles relations pour les polynomes d’Hermite. J. London Math. Soc.13, 22-29 (1938). · Zbl 0018.21301
[3] Robinson, R.: A new absolute geometric constant? Amer. Math. Montly58, 462-469 (1951). · Zbl 0043.27704
[4] Szegö, G.: Orthogonal polynomials. Amer. Math. Soc., Colloquium Publ. New York23 (1938). · Zbl 0018.30302
[5] Wahab, J.: New cases of irreducibility for Legendre polynomials. Duke Math. J.19, 165-176 (1952). · Zbl 0049.29602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.